Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Riemann multiple-space and algebroid functions


Authors: B. O. Koopman and A. B. Brown
Journal: Trans. Amer. Math. Soc. 36 (1934), 618-626
MSC: Primary 32Q99
DOI: https://doi.org/10.1090/S0002-9947-1934-1501758-4
MathSciNet review: 1501758
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32Q99

Retrieve articles in all journals with MSC: 32Q99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501758-4
Article copyright: © Copyright 1934 American Mathematical Society